MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER 12F X 15CM (STRAIGHT) (SHORT-TERM); CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER 12F X 15CM (STRAIGHT) (SHORT-TERM); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported the guidewire easily kinks.It was reported this occurred with four devices.This report will address all four devices.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinking guidewire was inconclusive because the problem could not be reproduced.The product returned for evaluation was one sealed 12fr niagra slim cath catheter kit.Amongst the kit components was one guidewire w/ hoop.The guidewire was functionally tested by attempting to thread the guidewire through the introducer needle and catheter.The guidewire was able to thread through both components without issue.The guidewire was microscopically inspected but no remarkable features were observed.Based on the available evidence, the customer's reported defect could not be confirmed.

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER 12F X 15CM (STRAIGHT) (SHORT-TERM)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20764148
Report Number3006260740-2024-06934
Device Sequence Number9493455
Product Code MPB
UDI-Device Identifier00801741045356
UDI-Public(01)00801741045356(11)230428(17)260331(10)REHR1027
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue Number5553150
Device Lot NumberREHR1027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown